Rash return days after IVIG?

General discussion regarding Kawasaki disease
Post Reply
sommers2004
New Member
Posts: 3
Joined: Mon Jun 03, 2013 7:05 pm

Rash return days after IVIG?

Post by sommers2004 » Mon Jun 03, 2013 7:14 pm

My daughter was diagnosed on Day 4; May 24th. She received IVIG on day 6 and we noticed marked improvement. Tonight I noticed her rash on her legs was coming back as well as the palms of her hands looked purple. Not sure if the palms are related to KD but it is new. Right now her hands & feet are peeling. Has anyone experienced the return of symptoms post IVIG? We are 9 days after treatment. Thanks for any help!

IsaiahsMom
25+ Posts
Posts: 33
Joined: Mon Apr 02, 2012 11:18 pm
Location: Toronto, Canada
Contact:

Re: Rash return days after IVIG?

Post by IsaiahsMom » Tue Jun 04, 2013 10:59 pm

Hi there.

My son did not experience any rash flare ups soon after being treated, however he did have days where his temperature would fluctuate and I was told that was to be expected. I would recommend that you definitely keep an eye on the rash and watch for any other symptoms, especially fever. That being said, it wouldn't hurt to speak to someone from the team at the hospital where she was treated, her pediatric cardiologist (assuming she has been recommended to one) or her pediatrician just to be sure.

Wishing your daughter only good health from now on!

Carin

knscrewse
New Member
Posts: 1
Joined: Thu Oct 23, 2014 5:00 pm

Re: Rash return days after IVIG?

Post by knscrewse » Sun Oct 26, 2014 2:13 am

Hi I know this post is old, just wondering what the outcome was for the progression of your child's symptoms. Did the rashreturning less to further treatment or hospitalization? Did the fever return too? My son had two rounds of IVIG we are 7 days post IVIG and his rash is almost totally gone on his body except his groin and chin have both flared up and turned red again, but no fever. His Dr.s said the rash can take 2-3 weeks to disappear but haven'tgiven me a clear answer whether it's normal for the rash to flare up after it was already better for a couple days...

Post Reply